About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 263893, 8 pages
http://dx.doi.org/10.1155/2012/263893
Research Article

Attracting Periodic Cycles for an Optimal Fourth-Order Nonlinear Solver

Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea

Received 28 November 2011; Accepted 14 February 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Mi Young Lee and Changbum Chun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Chun, M. Y. Lee, B. Neta, and J. Džunić, “On optimal fourth-order iterative methods free from second derivative and their dynamics,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6427–6438, 2012. View at Publisher · View at Google Scholar
  2. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Amat, S. Busquier, and S. Plaza, “A construction of attracting periodic orbits for some classical third-order iterative methods,” Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 22–33, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Milnor, Dynamics in One Complex Variable, vol. 160 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 3rd edition, 2006.
  5. S. Amat, S. Busquier, and S. Plaza, “Iterative root-finding methods,” Unpublished Report, 2004. View at Zentralblatt MATH